# SDR DHL2001747002

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE PROTECTION SYSTEM DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED ENG NR 3.  REPOSITIONED FIRE LOOP REF B727 MM 26-11-12.
